# SDR 2008UALA06311

- Difficulty date: October 28, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Aircraft time: 52,201 hours, 30,591 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 342004051U1
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO FIRE DETECT BOTH BOTTLES ARMED LIGHTS INOP, NO TEST.  REPLACE 2 EA FIRE BOTTLES.  REPLACE METERING VLV.  REPLACE DIVERTER VALVE.  REPLACE 2 EA LINE FILTERS.  INSTALL 2 SQUIBS IN EXTINGUISHER BOTTLES.  TEST OK.
